# SDR DALA2023112809792

- Difficulty date: November 24, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 75,098 hours, 31,918 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 1L SLIDE LIGHT INOPERATIVE, AFTER OPEN/CLOSE AND ARM DISARM SEVERAL TIMES, LIGHT CAME BACK ON. CORRECTIVE ACTION: ARMED & DIS-ARMED, OPENED & CLOSED L-1 DOOR SEVERAL TIMES. OPS CK GOOD PER B757 AMM 25-61. (5563170)
